PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 39, No 3 (2016)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Symmetric intersections of Rauzy fractals EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Tarek Sellami, Víctor F. Sirvent 289-305
http://dx.doi.org/10.2989/16073606.2015.1073189
On character amenability of semigroup algebras EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S.M. Maepa, O.T. Mewomo 307-318
http://dx.doi.org/10.2989/16073606.2015.1070376
Measures of weak noncompactness, nonlinear Leray-Schauder alternatives in Banach algebras satisfying condition (P) and an application EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Amro Alsheikh Ali, Afif Ben Amar 319-340
http://dx.doi.org/10.2989/16073606.2015.1070378
Integral and discrete representations of some Hq-semiclassical forms EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Manoubi Mejri 341-350
Preserving affine Baire classes by perfect affine maps EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Ondřej F.K. Kalenda, Jiří Spurný 351-362
http://dx.doi.org/10.2989/16073606.2015.1073813
A study concerning splitting and jointly continuous topologies on C(Y, Z) EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Dimitris Georgiou, Athanasios Megaritis, Kyriakos Papadopoulos, Vasilios Petropoulos 363-379
http://dx.doi.org/10.2989/16073606.2015.1072855
On order bounded subsets of locally solid Riesz spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Liang Hong 381-389
http://dx.doi.org/10.2989/16073606.2015.1070380
On the diophantine equation Fn + Fm = 2a EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Jhon J. Bravo, Florian Luca 391-400
α-Baer rings and some related concepts via C(X) EMAIL FULL TEXT
DOWNLOAD FULL TEXT
A.R. Aliabad, A Taherifar 401-419
http://dx.doi.org/10.2989/16073606.2015.1073190
Tightness relative to some (co)reflections in topology EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Richard N. Ball, Bernhard Banaschewski, Tomáš Jakl, Aleš Pultr, Joanne Walters-Wayland 421-436
http://dx.doi.org/10.2989/16073606.2015.1073191


ISSN: 1727-933X
AJOL African Journals Online